Sizes of flats of cycle matroids of complete graphs
Revista colombiana de matematicas, Tome 56 (2022) no. 1, pp. 63-75
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_2022_56_1_a3,
author = {Christo Kriel and Eunice Mphako-Banda},
title = {Sizes of flats of cycle matroids of complete graphs},
journal = {Revista colombiana de matematicas},
pages = {63--75},
year = {2022},
volume = {56},
number = {1},
url = {http://geodesic.mathdoc.fr/item/RCM_2022_56_1_a3/}
}
Christo Kriel; Eunice Mphako-Banda. Sizes of flats of cycle matroids of complete graphs. Revista colombiana de matematicas, Tome 56 (2022) no. 1, pp. 63-75. http://geodesic.mathdoc.fr/item/RCM_2022_56_1_a3/